# SDR SWIA2021091060877

- Difficulty date: July 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*VERTICAL STAB HAS A CRACKED DRAG ANGLE ON RH SIDE (MARKED)   (C-CHECK RO 9/8/21)    REPLACED CRACKED VERTICAL STAB DRAG ANGLE WITH NEW, REF BOMBARDIER DWG BA670-35002  REV -F, CRJ 700 SRM 51-42-13-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01 AND CRJ 700 SRM 51-42-22-001-001-A01.  / COMPLIED WITH 51-900-1002-SKY
